# SDR ABXA9700845

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9957740
- Condition: Cracked
- Location: Bs 622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FRAME AT 622 AT THE OUTBOARD END WAS FOUND CRACKED.  THE FRAME WAS REPAIRED IAW DC9 SRM 53-03 FIGURE 12.
